Document Detail


Anaphylaxis with convulsions following intravenous fluorescein angiography at an outpatient clinic.
MedLine Citation:
PMID:  23386021     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
Fluorescein is associated with minor adverse effects during retinal angiography, and most of these effects are not severe and not related to immunological mechanism. However, on rare occasions, anaphylatoid reaction can occur, and fatalities involving fluorescein have been described. Life threatening complications after intravenous injection of sodium fluorescein require immediate intervention. Trainings for professionals are needed to standardize treatment for this event.
Authors:
Marcos Balbino; Gisele Silva; Gabriela Cardoso Tostes Pimentel Correia
Publication Detail:
Type:  JOURNAL ARTICLE    
Journal Detail:
Title:  Einstein (Sao Paulo, Brazil)     Volume:  10     ISSN:  1679-4508     ISO Abbreviation:  Einstein (Sao Paulo)     Publication Date:  2012 Sep 
Date Detail:
Created Date:  2013-2-6     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101281800     Medline TA:  Einstein (Sao Paulo)     Country:  -    
Other Details:
Languages:  ENG; POR     Pagination:  374-376     Citation Subset:  -    
Affiliation:
Hospital Medicina dos Olhos, São Paulo, SP, Brasil.
Vernacular Title:
Anafilaxia com convulsões após angiografia com fluoresceína em paciente ambulatorial.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Femoral nerve neuropathy after the psoas hitch procedure.
Next Document:  Hemoperitoneum secondary to gastric GIST negative for c-KIT and positive for antibody anti-DOG1.